Benylin Day & Night Tablets help reduce temperature, relieve aches and pains, help clear catarrh and so aid restful sleep.
Diphenhydramine helps to relieve a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.
Paracetamol helps bring down a fever and provides relief from headaches or bodily aches and pains.
Each blue (night) tablet contains 500mg paracetamol and 25mg diphenhydramine hydrochloride. Each white (day) tablet contains 500mg paracetamol and 60mg pseudoephedrine hydrochloride.
- Benylin day and night is only suitable for adults and adolescents aged 12 years and over.
- One white day tablet should be taken every four to six hours during the day, up to a maximum of three tablets in a day.
- One blue night tablet should be taken before going to bed at night. You must leave at least four hours after taking your last day tablet before taking a night tablet.
- The tablets should be swallowed with a drink. They can be taken either with or without food.
- If your symptoms persist despite treatment, get medical advice from your doctor or pharmacist.
- Benylin blue night tablets may cause drowsiness. If affected do not drive or operate machinery.
- Avoid drinking alcohol with Benylin night tablets. Don't take them during the day.
- An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys. You should never exceed the recommended dose of Benylin day and night. Get immediate medical advice in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
- Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken. The hazards of paracetamol overdose are greater in persistent heavy drinkers and in people with alcoholic liver disease.
If symptoms persist or worsen consult your doctor or pharmacist
Keep out of reach and sight of children
Who should not take Benylin day and night?
- Children under 12 years of age.
- People who have taken the antidepressants phenelzine, tranylcypromine, isocarboxazid or moclobemide, or the anti-Parkinson's medicines selegiline or rasagiline in the last 14 days.
Benylin day and night should not be used if you are allergic to any of its ingredients. If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.